On the discretization of a delay differential equation

Kenneth L. Cooke, Anatoli F. Ivanov

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

The dynamics of the delay difference equation μ[Δxn + αΔxn-N] = -xn+1 + f(xn-N) as n → ∞ is studied for small positive μ. The equation is shown to possess stable periodic solutions that correspond to hyperbolic attracting cycles of the one-dimensional map f.

Original languageEnglish (US)
Pages (from-to)105-119
Number of pages15
JournalJournal of Difference Equations and Applications
Volume6
Issue number1
DOIs
StatePublished - Dec 1 2000

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the discretization of a delay differential equation'. Together they form a unique fingerprint.

Cite this